Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The dimension of the support of a random distribution function


Authors: J. R. Kinney and T. S. Pitcher
Journal: Bull. Amer. Math. Soc. 70 (1964), 161-164
Cited work: Bull. Amer. Math. Soc., Volume 69, Number 4 (1963), 548--551
MathSciNet review: 0161356
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11060-0
PII: S 0002-9904(1964)11060-0